MathSciNet Relay Station
MathSciNet bibliographic data
MR3130483 91B30
Cheung, Ka Chun; Lo, Ambrose General lower bounds on convex functionals of aggregate sums. Insurance Math. Econom. 53 (2013), no. 3, 884–896.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement